On the Category of EQ-algebras Cover Image

On the Category of EQ-algebras
On the Category of EQ-algebras

Author(s): Narges Akhlaghinia, Mona Aaly Kologani, Rajab Ali Borzooei, Long Xin Xiao
Subject(s): Social Sciences
Published by: Wydawnictwo Uniwersytetu Łódzkiego
Keywords: EQ-algebras; free EQ-algebras; category theory; universal algebra; variety

Summary/Abstract: In this paper, we studied the category of EQ-algebras and showed that it is complete, but it is not cocomplete, in general. We proved that multiplicatively relative EQ-algebras have coequlizers and we calculated coproduct and pushout in a special case. Also, we constructed a free EQ-algebra on a singleton.

  • Issue Year: 50/2021
  • Issue No: 4
  • Page Range: 397-419
  • Page Count: 23
  • Language: English